MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Catalog Number 9799
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and excluding this account, no adverse trends observed for et tube self extubation.Device history records review could not be conducted because the lot number was not provided.Sample not returned so sample evaluation not possible.Root cause of reported et tube self-extubation could not be determined.Only the di portion of the udi information is known due to lack of lot number information.
 
Event or Problem Description
This report is 4 out of 17 reports.It was reported that this facility observed an increase in unplanned endotracheal tube extubations while the anchorfast endotracheal tube fastener was in use.It was reported that the facility did not observe any device malfunction and they are not sure why the unplanned extubations happened.It was further reported that there were 17 unplanned extubations that occurred between (b)(6) 2025 and (b)(6) 2026.It was reported through chart reviews that the patient's level of sedation ranged from mild to sedated, the anchorfast neck straps were in use, unable to determine how the ventilator circuits were supported, only one incident reported frequent device changes due to clammy skin, but otherwise, their practice is to change the anchorfast device every 48 hours and as needed, and that 2 of the 17 patients were being turned at the time of the unplanned extubation.Hollister is working with the account to provide training and inservicing as needed.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
rebeca thomas
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24766042
Report Number1119193-2026-00021
Device Sequence Number15769904
Product Code CBH
UDI-Device Identifier00610075129386
UDI-Public(01)00610075129386
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown